Israel Journal of Mathematics

, Volume 193, Issue 1, pp 109–129 | Cite as

On Ulam stability



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    M. Burger and N. Monod, Continuous bounded cohomology and applications to rigidity theory, Geometric and Functional Analysis 12 (2002), 219–280.MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    D. Calegari, scl, MSJ Memoirs, Vol. 20, Mathematical Society of Japan, Tokyo, 2009.MATHGoogle Scholar
  3. [3]
    B. E. Johnson, Approximately multiplicative maps between Banach algebras, Journal of the London Mathematical Society 37 (1988), 294–316.MATHCrossRefGoogle Scholar
  4. [4]
    D. Kazhdan, On ɛ-representation, Israel Journal of Mathematics 43 (1982), 315–323.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    N. Monod, An invitation to bounded cohomology, IN International Congress of Mathematicians, Vol. II, European Mathematical Society, Zürich, 2006, pp. 1183–1211.Google Scholar
  6. [6]
    N. Monod and N. Ozawa, The Dixmier problem, lamplighters and Burnside groups, Journal of Functional Analysis 258 (2010), 255–259.MathSciNetMATHCrossRefGoogle Scholar
  7. [7]
    N. Ozawa, Quasi-homomorphism rigidity with non-commutative targets, Journal für die Reine und Angewandte Mathematik 655 (2011), 89–104.MATHGoogle Scholar
  8. [8]
    G. Pisier, Similarity Problems and Completely Bounded Maps, Lecture Notes in Mathematics, Vol. 1618, Springer-Verlag, Berlin, 2001.MATHCrossRefGoogle Scholar
  9. [9]
    T. Pytlik and R. Swarc, An analytic family of uniformly bounded representations of tree groups, Acta Mathematica 157(1986), 289–309.CrossRefGoogle Scholar
  10. [10]
    P. Rolli, Quasi-morphisms on free groups, arXiv: 0911.4234v2, 2009.Google Scholar
  11. [11]
    A. I. Shtern, Roughness and approximation of quasi-representations of amenable groups, Mathematical Notes 65 (1999), 760–769.MathSciNetMATHCrossRefGoogle Scholar
  12. [12]
    S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, No. 8, Interscience Publishers, New York-London, 1960.MATHGoogle Scholar
  13. [13]
    D. Witte Morris, Bounded generation of SL(n,A) (after D. Carter, G. Keller and E. Paige), New York Journal of Mathematics 13 (2007), 393–421.Google Scholar

Copyright information

© Hebrew University Magnes Press 2012

Authors and Affiliations

  1. 1.Departement MathematikETH-ZürichZürichSwitzerland
  2. 2.Department of Mathematical SciencesTokyo UniversityTokyoJapan
  3. 3.Mathematisches InstitutUniversität LeipzigLeipzigGermany

Personalised recommendations